# SDR SIMA20150323008

- Difficulty date: March 23, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521722025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EM-53MR-2147 PTB CTR FUSELAGE I STRINGER 17R.  COMPLIED WITH PERMANENT REPAIR IAW PART B OF EO EM-53MR-2147 CTR FUSELAGE I STRINGER 17R, REF TO AML PG 3713197 OTEM 2.  TDMI RESTORED.
